# SDR CA030909001

- Difficulty date: August 31, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Grumav TS2A
- Aircraft time: 10,878 hours
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: CON008046305
- Condition: Separated
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED THAT THE LT ENGINE WAS RUNNING ROUGH. DURING INVESTIGATION BY MAINTENANCE CREW IT WAS DISCOVERED THAT BOTH NR 2 AND NR 8 CYLINDER HEADS WERE SEPERATING FROM THE BARREL. ONE CYLINDER HAD A SLIGHT OIL LEAK EVIDENT AND THE OTHER AN AIR COULD BE FELT IN THE AREA OF SEPERATION. THE CYLINDERS WERE REPLACED WITH SERVICEABLE ASSEMBLIES AND THE AIRCRAFT WAS RETURNED TO SERVICE.
